MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. MERIT MEDICAL®; CARDIOVASCULAR PROCEDURE KIT

MERIT MEDICAL SYSTEMS, INC. MERIT MEDICAL®; CARDIOVASCULAR PROCEDURE KIT
Model Number INITIAL RELEASE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reported that there is a crack.

Brand Name
MERIT MEDICAL®
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key24839063
Report Number24839063
Device Sequence Number6012027
Product Code OEZ
UDI-Device Identifier00884450090763
UDI-Public(01)00884450090763
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/08/2026
Report Date (Section F) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberINITIAL RELEASE
Device Catalogue NumberK09-14363
Device Lot NumberH3395088
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/10/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/10/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/08/2026